# SDR SWIA2025031009

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 43,721 hours, 39,989 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKING OFF WELL ABOVE MINTO. AFTER REACHING TOC A 200LB LESS, GOT TO SECOND FIX AT PLANNED FUEL WEIGHT. DURING CRUISE AND ARRIVAL LANDING FUEL WEIGHT CONTINUED DEACREASING IN A RAPID TREND AND AFTER GETTING TO MINIMUM FUEL, HAD TO DIVERT TO ALTERNATE. FUEL BURN AND THRUST SETTINGS SEEMS NORMAL AT 1200 LB/HR PER ENGINE.     (FLIGHT 5912 - FILED CLOSED)    OCM PERFORMED A VISUAL CHECK OF THE FUEL TANK EXTERIOR IAW AMM 29-11-00-210-801, AMM 28-11-00-210-803 AND FOUND NO FUEL LEAKS IAW AMM 28-11-00-790-802. ALSO COMPLETED A FUEL MLI CHECK OF BOTH WINGS IAW AMM 12-11-28-750-804 AND FOUND TO BE WITHIN 2% OF EICAS READINGS NO DISCREPANCIES NOTED ON MLI CHECK. OK FOR RETURN TO SERVICE.
